# SDR MASA2011072703330

- Difficulty date: July 26, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 22,164 hours, 15,435 cycles
- System (JASC): 5270 · Door Warning System
- Part: Wire
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR LATCH CAUTION.  RESECURED 2 WIRES FAULT CLEARED, OPS CHECK IS GOOD.
